Vesties’ Village

Notifications
Clear all

Severe Moderna reaction

6 Posts
5 Users
12 Likes
1,429 Views
(@danielle)
Active Member
Joined: 2 years ago
Posts: 5
Topic starter  

want to share my story. I'm 48, a keen road cyclist, no relevant history of illness, healthy and active. However, had 3rd dose Moderna 4 weeks ago. The next day came down ith breathlessness, acute vertigo, and nausea. Three days later I ended up in intensive care, with complete heart block bradycardia. The tests could find no cause and no damage. One of my three cardiologists agree that this has happened as result of the vaccine. Pacemaker after 10 days on drip of Isoprel. 3 weeks on I still have disabling disequilibrium, feel like the ground is moving, my limbs feel heavy, my head either hurts or feels heavy and like I'm falling backwards. I'm lance is particularly affecting my vaccinated side (left). Brain scan tomorrow. I just want to know that I'll recover from this. 


   
Quote
 Kate
(@wisewoman0001)
New Member
Joined: 2 years ago
Posts: 1
 

I received my first vaccine in March 2021.  Within the 30 minutes that followed, my vision became blurred, my heart started pounding, I couldn't catch my breath, my eyes started darting back and forth, I had intense pain in my jaw and I felt like I was in a jar being violently shaken.  I went to the ER and underwent several rounds of EKGs and bloodwork: 6 hours later it was determined no heart attack or stroke (relief) but it was suggested that I had experienced an anxiety attack.  March 2021 to the present, I have continuous vertigo, tinnitus, poor balance, immense fatigue, profound brain fog and confusion, recurring nausea, insomnia, bouts of shortness of breath and rapid heart rate, pressure in my head and headaches, and intermittent blurred vision.  Multiple visits with PCP, cardiologist, ENT specialist, vision specialist, neurologist, and now PT.  Echocardiogram, stress test, Lyme's test, hearing tests, vestibular testing, eye testing (3 re-tests because things kept changing and now have glasses with prisms), brain MRIs, rounds of steroids, anti-anxiety meds, and now currently undergoing vestibular therapy - which is kicking my butt.  Hours and hours of time and effort without progress.  Since my first vaccine I have not lived a day without symptoms.  I consider myself a Glass-Half-Full-Pull-Up-My-Bootstraps-Yadda-Yadda person but lately... feeling not so much - which is why I'm here sharing now.  In my opinion, much credit goes to the Loved Ones who live with us.  It's challenging enough to BE Us; but to live with Us has to be challenging in, and of, itself.  Knowing that so many folks suffer with this is difficult.  Knowing that YOU understand is validating.  Thank You for sharing your stories. 😌 


   
KitKat, RashidaA, KitKat and 1 people reacted
ReplyQuote
(@laureltf)
New Member
Joined: 2 years ago
Posts: 2
 

@wisewoman0001 

I’m so sorry you’re experiencing these issues. I suffer from a vestibular disorder and have the range of symptoms you describe including hearing loss, vertigo, brain fog, fullness z as x pressure in my ears, and fluctuating tinnitus. The tinnitus is sometimes so loud I feel like jumping off a bridge (which I would never do, but the thought certainly comes to me). For these reasons and because of stories like yours, I hesitate to get vaccinated and have sheltered in place for more than 2 years. I thank you for sharing your symptoms here. I hope you somehow find some relief. For me, the onset of of vertigo and brain fog and panic attacks was life altering. I left my job and became a consultant and worked on my own schedule for a decade. Then I retired. Once retired, my symptoms have improved somewhat.

I wonder if there are others with vestibular disorders who were vaccinated and who experienced an increase in frequency or severity of vertigo, tinnitus, etc. 


   
ReplyQuote
(@chantelle)
New Member
Joined: 3 years ago
Posts: 2
 

@laureltf  It is so heartbreaking to hear how many people are going through so many things post-vaccination, just to get no answer from the doctors and specialists and an ever increasing medical bill.   There are many on VEDA's forum's that are going through the exact same things, some worse than others.  But the main one has over a 1000 pages, I'd advise you join that forum, some people have found some relief on their own, so there is quite some good advice.  The forum is called "Covid-19 vaccine side effects".  I wish you all well in your recovery and hope you find answers soon.


   
LTF29, KitKat, RashidaA and 3 people reacted
ReplyQuote
(@regretvax)
Very Active Member
Joined: 2 years ago
Posts: 110
 

@chantelle 

Thank you for this. Stories similar. 
Take care. 


   
ReplyQuote
(@regretvax)
Very Active Member
Joined: 2 years ago
Posts: 110
 

Someone sent me link and I’d thought I share to bring awareness.

The MRNA irreversibly causes the immune system to mark its own organs as disease (because they produce toxic spike proteins) and will continue attacking those organs until the organs die.

https://www.express.co.uk/news/science/1545256/omicron-warning-organ-damage-heart-lungs-kidney-covid-variant-germany


   
KitKat and KitKat reacted
ReplyQuote